Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 28, NWS Louisville, KY

April 3, 20257 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 3:42 PM CDT for 7 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 3:42 PM CDT (20:42 UTC)
Expired
Apr 3, 2025, 6:45 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Adair County, KY, Casey County, KY, Cumberland County, KY, Green County, KY, Metcalfe County, KY, Russell County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

681 
WGUS53 KLMK 032042
FFWLMK
KYC001-045-057-087-169-207-217-032345-
/O.NEW.KLMK.FF.W.0028.250403T2042Z-250403T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
342 PM CDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southwestern Casey County in central Kentucky...
  Southern Green County in central Kentucky...
  Southeastern Taylor County in central Kentucky...
  Adair County in south central Kentucky...
  Northern Cumberland County in south central Kentucky...
  Northeastern Metcalfe County in south central Kentucky...
  West Central Russell County in south central Kentucky...

* Until 645 PM CDT /745 PM EDT/.

* At 342 PM CDT /442 PM EDT/, emergency management reported 
  thunderstorms producing heavy rain across the warned area. Up to 
  4.5 inches of rain have fallen. Additional rainfall amounts of 0.5 
  to 1.5 inches are possible in the warned area. Flash flooding is 
  already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Columbia, Greensburg, Bliss, Cane Valley, Mount Gilead, Milltown, 
  Garlin, Coburg, Flatwood and Gadberry.

This includes the following streams and drainages...
  Luttrell Creek, Wilson Creek, Goose Branch, Cedar Creek, Middle 
  Prong Big Creek, Trammell Creek, Bear Creek, Powells Creek, Red 
  Lick Creek, Butler Branch, Jones Branch, Cabin Fork Creek, Casey 
  Creek, Skinhouse Branch, Butlers Fork, Flat Rock Creek, Harrods 
  Fork, Sulphur Fork Creek, Long Creek, Caney Fork Creek, East Fork 
  Little Barren River, Tres Creek, Sulphur Creek, Bryant Creek, 
  Crocus Creek, Dry Fork, Prices Creek, Little Barren River, Sand 
  Lick Creek, Caney Branch, Glens Fork, Butler Creek, Green River, 
  Little Russell Creek, Long Branch, Blue Branch, Mill Creek, South 
  Fork Little Barren River, Greasy Creek, Reynolds Creek, Meadow 
  Creek, Pettys Fork, Loy Branch, Caney Fork, West Prong Glens Fork, 
  Big Creek, Cool Springs Creek, West Fork Crocus Creek, Casey Fork, 
  Russell Creek, Little Clifty Creek, Brush Creek, Adams Creek, 
  Stoner Creek, South Fork Russell Creek, Shirley Branch, Clover 
  Lick Creek, Hawk Branch, Big Clifty Creek and Big Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3722 8557 3727 8541 3720 8535 3723 8531
      3725 8532 3726 8527 3727 8519 3732 8517
      3726 8506 3720 8505 3719 8504 3700 8520
      3692 8523 3694 8545 3696 8544 3700 8550
      3711 8553 3712 8564 3719 8568

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BTN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 2:43 PM CDT, 59 minutes earlier. Its key messages:

  • Historic and possibly catastrophic flooding is expected across the region through the weekend. Training thunderstorms are expected to drop 5-10 inches of total rainfall through Sunday across the area. Locally higher accumulations are possible.
  • Chances for strong to severe storms continue through the day. Primary risk area is south of the Western Kentucky Fwy/Blue Ridge Pkwy. All severe hazards are possible including flooding, damaging winds, hail, and tornadoes.
  • Flooding chances linger through the weekend. Please be aware of flooding potential and do not drive into flooded areas. The depth and speed of flood waters are difficult to determine, especially at night. Turn around, don't drown.
  • Drier conditions return Monday and Tuesday with more showers and thunderstorms possible Wednesday and Thursday.
Area forecast discussion, Apr 3, 2:43 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
343 PM EDT Thu Apr 3 2025

.KEY MESSAGES...

- Historic and possibly catastrophic flooding is expected
  across the region through the weekend. Training thunderstorms
  are expected to drop 5-10 inches of total rainfall through
  Sunday across the area. Locally higher accumulations are
  possible.

- Chances for strong to severe storms continue through the day.
  Primary risk area is south of the Western Kentucky Fwy/Blue
  Ridge Pkwy. All severe hazards are possible including
  flooding, damaging winds, hail, and tornadoes.

- Flooding chances linger through the weekend. Please be aware
  of flooding potential and do not drive into flooded areas. The
  depth and speed of flood waters are difficult to determine,
  especially at night. Turn around, don't drown.

- Drier conditions return Monday and Tuesday with more showers
  and thunderstorms possible Wednesday and Thursday.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 PM EDT Thu Apr 3 2025

****SIGNIFICANT SEVERE STORM AND FLOODING THREAT CONTINUES THIS
 EVENING****

Satellite imagery this morning showed the evolution of the ongoing
complex situation across the region. Looking at the macro-scale, a
large synoptic low across eastern Canada is dropping an expansive
cold front stretching from the NE CONUS SW through central KY into
Texas. Northwest flow on the backside of this synoptic low is
pushing cooler air into the central CONUS while southerly flow over
the SE CONUS pushes warm air and copious moisture up from the Gulf.
All of these things are converging upon AR, TN, KY leading to
another active day across the region. Making things a little more
complicated, surface observations show a surface to mid level
mesoscale low across central TX that is enhancing southerly WAA and
frontogenesis between these systems.

These competing air masses are stalling out the movement of the
synoptic scale fronts which are more or less stationary from
northern MS through central TN into eastern KY in a generally west
southwest to east northeast layout. Storms motions parallel to this
boundary sets up an environment where storms can initiate on the
boundary, move along it, then more storms form behind them training
over the same areas repeatedly all day. Add to that the continued
advection of moisture into the area which essentially replenishes
the precipitable water creating a environment conducive to repeated
heavy rainfall. QPF values over the course of the next 24 hours
average around 3-4" with the min-max of the range being at least 1
inch across SE KY and topping out around 3-4 inches across central
and southwestern KY. QPF through Sunday averages around 5-6 inches
cumulative with at least 3 inches on the lower end and 9-10 inches
on the upper end. Flooding (both flash and river) is going to be an
issue, potentially catastrophic flooding is possible.

Continued warm air and moisture advection maintains instability
through the afternoon enabling the development of strong to severe
thunderstorms. High-res CAMs are a little less aggressive with the
northward movement of the front which keeps the strong to severe
potential south of the Western KY Freeway/Blue Ridge Pkwy. Tornado
potential remains active through the afternoon with 0-1km bulk shear
and storm relative helicity above 40 knots and 300 m2/s2
respectively. The convergence of these convective variables is
further south making the greatest tornado chances along the KY/TN
border gradually decreasing as you move north toward Elizabethtown.
The good news is that both SBCAPE and MUCAPE wane as the evening
progresses lowering overall severe potential after sunset. The
boundary lifts a little northward through the night enveloping the
rest of the region in rainfall through tomorrow morning.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
Issued at 335 PM EDT Thu Apr 3 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

As alluded in the previous paragraph the strong Bermuda high to
the east impedes the movement of the synoptic cold front
causing it to stagnate over the OH Valley for the next few days.
A northward surge in the upper level flow brings small breaks
in the precipitation on Friday; however, scattered showers and
thunderstorms continue through Friday. Saturday, a large upper
level low across the SW CONUS finally begins to shove the front
eastward. This is further motivated by a strong surface lee
trough. Unfortunately this strong influx will result in another
day of widespread heavy rainfall Sunday. An additional 3-4
inches are possible (adding up to the total QPF mentioned
previously of 8-10 inches of total precipitation). Fortunately,
instability remains rather lacking, but PWAT values at or above
1.5-2 inches promotes efficient heavy rainfall with 1-2 inch per
hour rates not out of the question. Rain rates and
accumulations Sunday look heavier than what we are seeing today.
The good news is that once this front rolls through, things
look to dry out Monday and Tuesday. 500mb flow turns
northwesterly behind these systems allowing a bit of a break
before another wave rolls through the area Wednesday afternoon
and Thursday bringing more showers and thunderstorms.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 133 PM EDT Thu Apr 3 2025

Quasi-stationary boundary to the south of the region is not expected
to move all that much this afternoon.  Main band of showers and
thunderstorms is likely to affect areas from NW TN through east-
central KY this afternoon.  Cigs will lower into the MVFR range with
occasional drops to IFR being possible.  Will carry a chance of
thunder at BWG/RGA, but think chances of thunder at KHNB/KSDF/KLEX
will remain low through the afternoon.  Boundary may lift a little
more later this evening in response to the low-level jet pushing
into the region.  Will carry a PROB30 at SDF late tonight, but
overall confidence here is pretty low.  LLWS will be possible at BWG
where the LLJ will impinge into the region.  Cigs overnight will be
a mix of IFR/MVFR at most locations.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...BP (WFOEAX)
LONG TERM...BP (WFOEAX)
AVIATION...MJ
Hazardous weather outlook, Apr 3, 2:56 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
356 PM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065-070-
071-042000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ066-067-072>078-081-082-042000-
Casey-Lincoln-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 107 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Special weather statement, Apr 3, 11:07 AM CDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
1207 PM EDT Thu Apr 3 2025

KYZ066-076>078-081-082-031645-
Russell KY-Metcalfe KY-Cumberland KY-Casey KY-Adair KY-Clinton KY-
1207 PM EDT Thu Apr 3 2025

...STRONG THUNDERSTORMS WILL IMPACT CLINTON...RUSSELL...CUMBERLAND...
SOUTHWESTERN CASEY...ADAIR AND SOUTHEASTERN METCALFE COUNTIES THROUGH
1245 PM EDT/1145 AM CDT/...

At 1207 PM EDT/1107 AM CDT/, Doppler radar was tracking a cluster of
strong thunderstorms 8 miles northeast of Burkesville, moving east at
45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Albany, Jamestown, Burkesville, Russell Springs, Desda,
Cartwright, Cundiff, Absher, and Savage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3662 8538 3706 8552 3731 8496 3713 8487
      3712 8490 3705 8491 3700 8484 3695 8491
      3696 8495 3692 8496 3686 8506 3677 8501
      3669 8502 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 1607Z 249DEG 37KT 3684 8524

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 11:53 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Louisville KY
1253 PM EDT Thu Apr 3 2025

KYZ063>065-073>077-081-031745-
Hart KY-Metcalfe KY-Monroe KY-Cumberland KY-Taylor KY-Allen KY-
Barren KY-Adair KY-Green KY-
1253 PM EDT Thu Apr 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN GREEN...MONROE...
SOUTHEASTERN HART...SOUTHEASTERN TAYLOR...EASTERN ALLEN...WEST
CENTRAL CUMBERLAND...BARREN...WESTERN ADAIR AND METCALFE COUNTIES
THROUGH 145 PM EDT/1245 PM CDT/...

At 1253 PM EDT/1153 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Glasgow to near
Westmoreland. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Scottsville, Tompkinsville, Greensburg, Edmonton, Three
Springs, Horse Cave, Gamaliel, Fountain Run, and Pickett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3664 8625 3716 8591 3734 8517 3662 8570
TIME...MOT...LOC 1653Z 246DEG 34KT 3699 8593 3664 8621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 12:44 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Louisville KY
1244 PM CDT Thu Apr 3 2025

KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1244 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...

At 1244 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Edmonton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1744Z 246DEG 39KT 3685 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 12:46 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
1246 PM CDT Thu Apr 3 2025

KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1246 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...

At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Edmonton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1746Z 246DEG 39KT 3686 8563

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 1:04 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
104 PM CDT Thu Apr 3 2025

KYZ063-064-074-076-077-031845-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
104 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREEN...SOUTHEASTERN
HART...CENTRAL BARREN...WEST CENTRAL ADAIR AND NORTHERN METCALFE
COUNTIES THROUGH 145 PM CDT...

At 104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Greensburg, Edmonton, Three Springs, Pickett, Node, Coral
Hill, Lecta, Haywood, and Bliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.

&&

LAT...LON 3686 8601 3704 8610 3729 8548 3704 8535
TIME...MOT...LOC 1804Z 247DEG 46KT 3699 8597

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Local storm report, Apr 3, 1:22 PM CDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
222 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     Flood            1 SW Franklin           36.72N 86.58W
04/03/2025                   Simpson            KY   Emergency Mngr

            Spoke with EM and he reports widespread
            flooding and road closures across Simpson
            County.

&&

CG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 7:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 7:53 PM CDTSpecial Weather StatementLMKHart37 min
Apr 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 9:35 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 9:52 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 9:58 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 10:29 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 10:31 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 10:57 PM CDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 2, 11:00 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 2, 11:02 PM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 2, 11:19 PM CDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 2, 11:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 2, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 2, 11:28 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 2, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 2, 11:54 PM CDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 12:02 AM CDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 12:03 AM CDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 12:12 AM CDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 12:14 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 12:18 AM CDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 12:21 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 12:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 12:30 AM CDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 12:36 AM CDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 12:51 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 12:59 AM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 1:02 AM CDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 1:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 1:07 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 1:13 AM CDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 1:20 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 1:29 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 1:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 1:40 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 1:58 AM CDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 2:03 AM CDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 3:20 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 3:49 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 3:49 AM CDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 4:12 AM CDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 4:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 4:57 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 5:11 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 5:29 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 5:39 AM CDTTornado WarningLMKClinton36 min
Apr 3, 5:46 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 7:33 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 7:49 AM CDTRiver Flood WarningLMKOhio24 days
Apr 3, 9:32 AM CDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 9:42 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 9:45 AM CDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 9:57 AM CDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 10:11 AM CDTTornado WarningLMKClinton19 min
Apr 3, 10:33 AM CDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 10:37 AM CDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 10:45 AM CDTRiver Flood WarningLMKWarren4 days
Apr 3, 10:54 AM CDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 10:57 AM CDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 11:07 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 11:16 AM CDTRiver Flood WarningLMKFranklin5 days
Apr 3, 11:18 AM CDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 11:35 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 11:53 AM CDTRiver Flood WarningLMKHancock12 days
Apr 3, 11:53 AM CDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 11:53 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 12:02 PM CDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 12:27 PM CDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 12:44 PM CDTSpecial Weather StatementLMKAdair, Metcalfe46 min

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.